# SDR ASAA0955726

- Difficulty date: May 21, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 10,454 hours, 3,069 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP CONTROLLER DOES NOT MAINTAIN TEMP.  ONCE TEMP IS SET AFTER APPROX 10 MIN THE TEMP WILL DROP FROM 11C TO 16C.  EXAMPLE AFTER TEMP IS SET AT A AFT SUPPLY DUCT TEMP OF 24C AFTER ABOUT 10 MIN THE DUCT SUPPLY TEMP WILL DROP DOWN TO 13C TO 16C OR LOWER.  GROUNDED YES.  CK'D CABIN TEMP CONTROLLERS REF MM 21 61 20, NO FAULTS LOGGED.  FOUND FWD AND AFT CABIN TEMP SENSOR FILTERS CLOGGED.  CLEANED BOTH REF MM 21 61 06 OPS NORMAL. FAILURE AND CORRECTED ACTION VERIFIED MC LANCE ADVISED.  ETOPS STATUS MAINTAINED.
